On the transformation G W for homogeneous reactions

Miloš Lánský

Aplikace matematiky (1960)

  • Volume: 05, Issue: 6, page 442-452
  • ISSN: 0862-7940

How to cite


Lánský, Miloš. "O transformaci $GW$ u homogenních reakcí." Aplikace matematiky 05.6 (1960): 442-452. <http://eudml.org/doc/14158>.

author = {Lánský, Miloš},
journal = {Aplikace matematiky},
keywords = {functional analysis},
language = {cze},
number = {6},
pages = {442-452},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {O transformaci $GW$ u homogenních reakcí},
url = {http://eudml.org/doc/14158},
volume = {05},
year = {1960},

AU - Lánský, Miloš
TI - O transformaci $GW$ u homogenních reakcí
JO - Aplikace matematiky
PY - 1960
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 05
IS - 6
SP - 442
EP - 452
LA - cze
KW - functional analysis
UR - http://eudml.org/doc/14158
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.